Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts
G

·
Discussion Starter · #1 ·
Thank you for replying but my question about librax WAS NOT if it was discontinued. This has to do with drug classification. This also does not have to do if it works well for IBS or not.I had asked about it being classified as a DESI DRUG. If it is a DESI DRUG, a particular list of drugs not approved by the FDA, then my insurance won't pay for it - even if it is proven effect or not. I don't care what the price is but it's the principle of the matter- Insurance is always trying scam out of paying for things. Rxgirl, did say she had a list of DESI DRUGS and will check for me.Again thank you for replying but I had already read your previous posts and fully understood that it was NOT discountinued.Thanks for letting all of us know that on the bb.Birdie
 
G

·
Discussion Starter · #2 ·
BirdieI took Librax for years but after a while no luck with it.I ordered some last year but was taking Zoloft so it is still in the cabinet. I was wondering if it might still help me so I asked the doctor. I also take Lorzepam, only about 1/2 of the lowest does prn for panic attacks. My doctor suggested this as Librax is not fast acting and the other is. That was why something like Buspar or others help the anxiety out and that is the trigger to my IBS. The lorzepam is also used for pre op relaxations so often it makes me some sleepy so have to eat well and I do not drive with it either. Hubby does. But I am usually D free with it. At least I do not starve and let everyone else eat and just sit there with water and bread. In fact I have gained some weight on this plan but want to try the calcium and Ezekiel bread as I do not like taking these medications at all. I got depressed so that is one reason for them but am a lot better. This board is a God send.Best of luck and if Librax helps just get the generic as it is dirt cheap.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top